Hi Alice Dear! I can relate lemme tell you. My Primary Physician prescribed some low dose Xanax right away. any time I felt overwhelmed I'd take 1/2 a tab but even that was too much for me. It did help with my nerves though. Just made me feel a bit fuzzy. I now take 1/3 tab before I go to bed every night and sleep through the night. My doctor thinks it's fine given the situation and also such a low dose. Some people take anti anxiety meds. Your doctor will know what will help you Sweets. I know it's like a kick in the guts. But things will level off over time. If you can manage to stay strong and upbeat it will help your loved ones be strong and upbeat which in turn makes it easier for you. Try to live your life rather then surrender to this nastiness. After the shock of the diagnosis wears off it will be easier to be relatively normal. Crying is okay. Crying is not a sign of weakness. It's normal! . My doctor says so!